# SDR COMA0060654

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 10,396 hours, 9,926 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 112
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 15,395 hours, 14,569 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL WARNING DURING TAKEOFF.  REPLACED THE SPC.
